UPM Institutional Repository

Items where Author is "Lee, J. Y. S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Chooi, Kum Fai and Omar, Abdul Rahman and Lee, J. Y. S (1982) Melioidosis in a domestic cat, with concurrent infestation by nymphs of the cat pentastome, Armillifer moniliformis. Kajian Veterinar, 14. pp. 41-44. ISSN 0047-309X

Lee, J. Y. S and Wilson, M. R and Povey, R. H. C. (1979) The efficacy of an inactivated vaccine against pseudorabies in pigs and sheep. Kajian Veterinar, 11. pp. 58-64. ISSN 0047-309X

Lee, J. Y. S and Wilson, M. R. (1979) A review of pseudorabies (aujeszky's disease) in pigs. The Canadian Veterinary Journal, 20 (3). pp. 65-69. ISSN 0008-5286

This list was generated on Sun Jul 12 09:13:29 2020 UTC.